I'm writing this post because i cant sleep. I don't know if it is insomnia or i'm just too worried about what's happening to me right know.
As not many of you remember, i'm an athlete who started a cycle of test propionate in order to perform better so i could keep on studying. Long story short: I did perform good enough to keep studying, also got some recognition which i don't care about... But whatever...
I'm writing this to you with all respect, humbleness and sorrow. So i highly encourage you to read the entire post. Also right now i apologize for my bad english, but i need help. Seriously.
A lot of shit happened when i started the cycle, the guy didn't showed with the adex that i needed, tried to scam me giving me some weird nandrolone (which i didn't accept), so i started the cycle without an AI, had to use Nolva instead for the moment till i got some letro on my hands (So far, the "legit-est" thing i got)
I also had to stop the cycle because i didn't had a decent source by then. Then i found a decent source near where i live, the guy seemed fairly "professional" on the phone. I did got my stuff in time, everything was nice with him.
So i Started to Inject myself again (about 1 week passed without injecting) and started with the letro too. I forgot to mention that my nipples got itchy when i was on the prop alone, that's why i started nolva.
For the record, i don't know if i have pubertal gyno, but the sure thing is that I tend to store more fat in the chest region, also my nips are kinda below my pecs, that's how i've always been. But i felt that when i was on the cycle, this " low nipple" thing got worse. And because of that i started the letro right away.
First i started with a moderate dose of 0.3125mg of letro, ED. But 1 week passed and i still felt the itchy nipple thing. so i bumped the letro to 2.5mg for 1 day, then 0.625 for the next 3 days, then again 0.3mg ED until 2 days ago, which may have been my mistake.
I also got the rest of the prop (from another "brand", a more respectable one), that i needed to end the cycle (8 weeks cycle).
Are you guys following me? I hope so, well, now is when the shit got complicated:
I felt the "kick" in the gear the day BEFORE my first injection of the "newer, more respectable" gear. Then the intensity of the workouts got somehow diminished. I can't measure that, but somewhat i didn't felt as good and powerful as the day before. Maybe it's just a mind thing... Who knows..?
Anyway, now is where the shit happened, and really fucked me up...
My GF was back from a trip, we didn't were able to have sex with each other for 3 weeks. Which normally would make me almost rape her in the very first moment ! (take that with sense of humor)
But i didn't.
I kinda were in other place... Fortunately, before arriving her home, i took a viagra (which i take when i'm going for a long sex session)
Anyway, after about 30 min, i finally got (very) hard and we shared some orgasms... 2 times... (which for me is kinda low, but back then didn't noticed so For the record i keeped taking the letro, by now 0.3mg EOD.
I stayed on her place the day after, she had to do some stuff on the university, so i say goodbye to her and had the apartament for myself. I injected as usual, and took the letro.
She came back, foreplay as usual, got hard, and went for it.
In the middle of the session, my penis turned off, out of nothing. Me? Freaked out (on the inside, but remained cool, didn't panic on the outside).
Can't describe what i felt in that moment. just a pale stabbing feeling deep on my chest, like if my worst fear had awaken. I was afraid, very afraid... Wanted to hide in my bed and never come out, i would never ever ever would want to experience that shit again...
Anyway she said she didn't care, and i asked for a HJ, my little me wasn't wanting to come into play, but i forced it. tried to remain as cool as possible (Because anyway, for a lot of folks that have Erectile Disfunction, is Psicological)
Then my mind started to analize, and now i have this few theories:
1- Too much letro, and because his long half life it kicked in when i didn't know i would. Which means that my E2 levels where very very low by then, which kills the libido, as it has been said here many times.
2- The "Newer" Prop, was very underdosed, or fake. Which would make me feel how my workouts and energy levels suffer from day to day. And also without test on my system, of course low libido would be a side effect of that.
3- The Newer gear and/or the older gear where NOT testosterone propionate, but something else. I thought on this one because my muscles are not looking any smaller, and i'm not feeling weak, or like a twelve year old girl.
I stopped the letro the day after the incident with my GF, have to say that that day was dull for me... Freaked out, but somehow i didn't care too much about my GF, something like i could't interest in her (both sexually and as a person) in normal situations, but if i concentrate enough my feelings would change. I hope someone understand this, it just means that i would interest in her only if i put an effort on that.
I haven't met her until now, and i don't plan to do so until i got this thing fixed. I really love her, and i don't want this shit make me break up with her. Since stopped taking letro, my libido "maybe" is better (hard to judge)
If any of you, the guys of Tmuscle, The vets (BBB, Bonez, Cortes, etc...) read this, i would appreciate a lot a response with an opinion from you. An advice, anything...
It's funny that i took my cautions with AAS, did my research, etc. But i didn't thought on the human variable which in this case, really hurted me more than forced anal.
Thanks in advance.
PS: I'm getting my bloodwork done ASAP, probably within next week.
PS2: i'm not, by any means buying black market stuff ever again. I'll do my best to get a legit prescription of Sust, (the only thing alivable at drugstores in here..., alongside with proviron). Even though is 4x more expensive than black market prop. My safety, no. My Integrity is FAR more imortant than money. So if in the future i do a cycle of 8 weeks which will cost me about USD $500, knowing that you are getting legal, legit stuff, is worth it.